# SDR AALA20100330DFW06

- Difficulty date: March 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 57,886 hours, 29,934 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 59164605509
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED LANDING GEAR UNSAFE INDICATION.  EMERGENCY EXTENSION WAS USED AND GEAR EXTENDED NORMALLY.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LANDING GEAR HANDLE WAS JAMMED.  REPLACED LANDING GEAR CONTROL VALVE AND COMPLETED FUNCTIONAL FLIGHT CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
